×

A class of fractional \(p\)-Laplacian integrodifferential equations in Banach spaces. (English) Zbl 1291.34125

Summary: We study a class of nonlinear fractional integrodifferential equations with \(p\)-Laplacian operator in Banach space. Some new existence results are obtained via fixed point theorems for nonlocal boundary value problems of fractional \(p\)-Laplacian equations. An illustrative example is also discussed.

MSC:

34K30 Functional-differential equations in abstract spaces
34K37 Functional-differential equations with fractional derivatives
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Chai, G. Q., Positive solutions for boundary value problem of fractional differential equation with \(p\)-Laplacian operator, Boundary Value Problems, 2012, article 18 (2012) · Zbl 1275.34008 · doi:10.1186/1687-2770-2012-18
[2] Chen, T. Y.; Liu, W.; Hu, Z. G., A boundary value problem for fractional differential equation with \(p\)-Laplacian operator at resonance, Nonlinear Analysis. Theory, Methods & Applications, 75, 6, 3210-3217 (2012) · Zbl 1253.34010 · doi:10.1016/j.na.2011.12.020
[3] Chen, T. Y.; Liu, W. B., An anti-periodic boundary value problem for the fractional differential equation with a \(p\)-Laplacian operator, Applied Mathematics Letters, 25, 11, 1671-1675 (2012) · Zbl 1248.35219 · doi:10.1016/j.aml.2012.01.035
[4] Kilbsa, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations (2006), Amsterdam, The Netherlands: Elsevier, Amsterdam, The Netherlands · Zbl 1092.45003
[5] Liu, X. Y.; Liu, Z. H., Existence results for fractional differential inclusions with multivalued term depending on lower-order derivative, Abstract and Applied Analysis, 2012 (2012) · Zbl 1264.34010 · doi:10.1155/2012/423796
[6] Liu, Z. H.; Li, X. W., On the controllability of impulsive fractional evolution inclusions in Banach spaces, Journal of Optimization Theory and Applications, 156, 1, 167-182 (2013) · Zbl 1263.93035 · doi:10.1007/s10957-012-0236-x
[7] Liu, Z. H.; Motreanu, D., A class of variational-hemivariational inequalities of elliptic type, Nonlinearity, 23, 7, 1741-1752 (2010) · Zbl 1196.35111 · doi:10.1088/0951-7715/23/7/012
[8] Liu, Z. H.; Sun, J. H., Nonlinear boundary value problems of fractional differential systems, Computers & Mathematics with Applications, 64, 4, 463-475 (2012) · Zbl 1252.34006 · doi:10.1016/j.camwa.2011.12.020
[9] Liu, Z. H.; Sun, J. H., Nonlinear boundary value problems of fractional functional integro-differential equations, Computers & Mathematics with Applications, 64, 10, 3228-3234 (2012) · Zbl 1268.34021 · doi:10.1016/j.camwa.2012.02.026
[10] Podlubny, I., Fractional Differential Equations (1999), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA · Zbl 0918.34010
[11] Wang, F.; Liu, Z.-H.; Li, J., Complete controllability of fractional neutral differential systems in abstract space, Abstract and Applied Analysis, 2013 (2013) · Zbl 1261.93017 · doi:10.1155/2013/529025
[12] Okochi, H., On the existence of periodic solutions to nonlinear abstract parabolic equations, Journal of the Mathematical Society of Japan, 40, 3, 541-553 (1988) · Zbl 0679.35046 · doi:10.2969/jmsj/04030541
[13] Alsaedi, A., Existence of solutions for integrodifferential equations of fractional order with antiperiodic boundary conditions, International Journal of Differential Equations, 2009 (2009) · Zbl 1203.45005 · doi:10.1155/2009/417606
[14] Liu, J. B.; Liu, Z. H., On the existence of anti-periodic solutions for implicit differential equations, Acta Mathematica Hungarica, 132, 3, 294-305 (2011) · Zbl 1249.35001 · doi:10.1007/s10474-010-0054-2
[15] Liu, Z. H., Anti-periodic solutions to nonlinear evolution equations, Journal of Functional Analysis, 258, 6, 2026-2033 (2010) · Zbl 1184.35184 · doi:10.1016/j.jfa.2009.11.018
[16] Kaslik, E.; Sivasundaram, S., Non-existence of periodic solutions in fractional-order dynamical systems and a remarkable difference between integer and fractional-order derivatives of periodic functions, Nonlinear Analysis. Real World Applications, 13, 3, 1489-1497 (2012) · Zbl 1239.44001 · doi:10.1016/j.nonrwa.2011.11.013
[17] Tavazoei, M. S.; Haeri, M., A proof for non existence of periodic solutions in time invariant fractional order systems, Automatica, 45, 8, 1886-1890 (2009) · Zbl 1193.34006 · doi:10.1016/j.automatica.2009.04.001
[18] Tavazoei, M. S., A note on fractional-order derivatives of periodic functions, Automatica, 46, 5, 945-948 (2010) · Zbl 1191.93062 · doi:10.1016/j.automatica.2010.02.023
[19] Tavazoei, M. S.; Haeri, M., Simplification in the proof presented for non existence of periodic solutions in time invariant fractional order systems
[20] Lim, S. C.; Li, M.; Teo, L. P., Langevin equation with two fractional orders, Physics Letters A, 372, 42, 6309-6320 (2008) · Zbl 1225.82049 · doi:10.1016/j.physleta.2008.08.045
[21] Lim, S. C.; Teo, L. P., The fractional oscillator process with two indices, Journal of Physics A, 42, 6 (2009) · Zbl 1156.82010 · doi:10.1088/1751-8113/42/6/065208
[22] Ahmad, B.; Nieto, J. J., Sequential fractional differential equations with three-point boundary conditions, Computers & Mathematics with Applications, 64, 10, 3046-3052 (2012) · Zbl 1268.34006 · doi:10.1016/j.camwa.2012.02.036
[23] Ahmad, B.; Nieto, J. J.; Alsaedi, A., A nonlocal three-point inclusion problem of Langevin equation with two different fractional orders, Advances in Difference Equations, 2012, article 54 (2012) · Zbl 1291.34004 · doi:10.1186/1687-1847-2012-54
[24] Ahmad, B.; Nieto, J. J.; Alsaedi, A.; El-Shahed, M., A study of nonlinear Langevin equation involving two fractional orders in different intervals, Nonlinear Analysis. Real World Applications, 13, 2, 599-606 (2012) · Zbl 1238.34008 · doi:10.1016/j.nonrwa.2011.07.052
[25] Ahmad, B.; Nieto, J. J., Solvability of nonlinear Langevin equation involving two fractional orders with Dirichlet boundary conditions, International Journal of Differential Equations, 2010 (2010) · Zbl 1207.34007 · doi:10.1155/2010/649486
[26] Chen, A. P.; Chen, Y., Existence of solutions to nonlinear Langevin equation involving two fractional orders with boundary value conditions, Boundary Value Problems, 2011 (2011) · Zbl 1228.34016 · doi:10.1155/2011/516481
[27] Smart, D. R., Fixed Point Theorems (1980), London, UK: Cambridge University Press, London, UK · Zbl 0427.47036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.